Geometric & Functional Analysis GAFA

, Volume 7, Issue 3, pp 420–437

Symplectic Packing in Dimension 4

Authors

  • P. Biran
    • P. Biran, School of Mathematical Sciences, Sackler Faculty of Exact Sciences, Tel Aviv University, Tel Aviv 69978, Israel, e-mail: paul@math.tau.ac.il

DOI: 10.1007/s000390050014

Cite this article as:
Biran, P. GAFA, Geom. funct. anal. (1997) 7: 420. doi:10.1007/s000390050014

Abstract.

We discuss closed symplectic 4-manifolds which admit full symplectic packings by N equal balls for large N's. We give a homological criterion for recognizing such manifolds. As a corollary we prove that \( {\Bbb C} P^2 \) can be fully packed by N equal balls for every \( N \geq 9 \).

Download to read the full article text

Copyright information

© Birkhäuser Verlag, Basel 1997